# SDR AALA20100106TUL07

- Difficulty date: January 6, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 30,116 hours, 14,251 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN ON FUSELAGE RIGHT SIDE AT STATION 1474 CANT FRAME AT LONGERON 24 RIGHT.  INSTALLED DOUBLER PER SRM 53-01-00 FIG 2.
